Siberian Mathematical Journal

, Volume 37, Issue 3, pp 415–422 | Cite as

Formulas for solutions and coefficients of second-order differential equations

  • Yu. E. Anikonov


Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. P. Maslov, Asymptotic Methods for Solving Pseudodifferential Equations [in Russian], Nauka, Moscow (1987).Google Scholar
  2. 2.
    V. M. Babich and V. S. Buldyrev, Asymptotic Methods in Diffraction Problems of Short Waves [in Russian], Nauka, Moscow (1972).Google Scholar
  3. 3.
    N. P. Erugin and M. M. Smirnov, “Functionally invariant solutions of differential equations,” Differentsial'nye Uravneniya,17, No. 5, 853–865 (1981).Google Scholar
  4. 4.
    Yu. E. Anikonov, “On methods of studying multidimensional inverse problems for evolution equations,” Dokl. Akad. Nauk,331, No. 4, 409–412 (1993).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • Yu. E. Anikonov
    • 1
  1. 1.Novosibirsk

Personalised recommendations